# SDR HEED064550

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 222375022111
- Condition: Failed
- Location: Engine Ng
- Part time: 4,081 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR WILL NOT HOLD STARTER ON.  ORDERED REPLACEMENT.
